Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum to ``An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound''


Author: Bahman Kalantari
Journal: Math. Comp. 74 (2005), 2101-2101
DOI: https://doi.org/10.1090/S0025-5718-05-01817-X
Published electronically: June 14, 2005
Original Article: Math. Comp. 74 (2005), 841-852.
MathSciNet review: 2164118
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Kalantari, An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound, Math. Comp., 74 (2005), 841-852. MR 2114651


Additional Information

Bahman Kalantari
Affiliation: Department of Computer Science, Rutgers University, New Brunswick, New Jersey 08903
Email: kalantar@cs.rutgers.edu

DOI: https://doi.org/10.1090/S0025-5718-05-01817-X
Received by editor(s): March 25, 2005
Published electronically: June 14, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society